# SDR ASAA2018041024208

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 9,155 hours, 3,007 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Condition: Faulty
- Location: Temp System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 A/C PACK REGULATOR FAULTED.  ACFT GROUNDED.  ACCOMPLISHED COMPUTER RESET IAW TSM 24-00-00-810-818,  AIRCRAFT OK FOR SERVICE. REMOVED AND REPLACED THE P1 COMP TEMP (12HH) SENSOR IAW AMM 21-61-11, PB401, CONF 00.
